Measuring the "non-stopping timeness'' of ends of previsible sets

Type de document :
Article dans une revue
Taiwanese Journal of Mathematics, TJM, Mathematical Society of the Republic of China (Taiwan), 2012, 16 (5), pp.1589-1599
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00831153
Contributeur : Serena Benassù <>
Soumis le : jeudi 6 juin 2013 - 14:57:40
Dernière modification le : jeudi 27 avril 2017 - 09:47:02

Identifiants

  • HAL Id : hal-00831153, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

C.-T. Wu, J.-Y. Yen, M. Yor. Measuring the "non-stopping timeness'' of ends of previsible sets. Taiwanese Journal of Mathematics, TJM, Mathematical Society of the Republic of China (Taiwan), 2012, 16 (5), pp.1589-1599. <hal-00831153>

Partager

Métriques

Consultations de la notice

30